Change search
ReferencesLink to record
Permanent link

Direct link
Large Bergman spaces: invertibility, cyclicity, and subspaces of arbitrary index
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-4971-7147
2004 (English)In: Journal of Functional Analysis, ISSN 0022-1236, E-ISSN 1096-0783, Vol. 207, no 1, 111-160 p.Article in journal (Refereed) Published
Abstract [en]

In a wide class of weighted Bergman spaces, we construct invertible non-cyclic elements. These are then used to produce z-invariant subspaces of index higher than one. In addition, these elements generate non-trivial bilaterally invariant subspaces in anti-symmetrically weighted Hilbert spaces of sequences.

Place, publisher, year, edition, pages
2004. Vol. 207, no 1, 111-160 p.
Keyword [en]
Bergman spaces, cyclic vectors, index of invariant subspaces, bilaterally invariant subspaces, weighted Hilbert spaces of sequences, translation invariant subspaces, weighted hilbert-spaces, analytic-functions, banach-spaces, sequences, shift
National Category
URN: urn:nbn:se:kth:diva-23088DOI: 10.1016/s0022-1236(03)00193-9ISI: 000188063100005ScopusID: 2-s2.0-1642437994OAI: diva2:341786
QC 20100525 QC 20111031Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2011-10-31Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Hedenmalm, Håkan
By organisation
In the same journal
Journal of Functional Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link